Volume 11, Issue 2 (11-2016)                   IJMSI 2016, 11(2): 119-130 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Razani A, Moradi R. Double Sequence Iterations for Strongly Contractive Mapping in Modular Space. IJMSI. 2016; 11 (2) :119-130
URL: http://ijmsi.ir/article-1-577-en.html

In this paper, we consider double sequence iteration processes for strongly $rho$-contractive mapping in modular space. It is proved, these sequences, convergence strongly to a fixed point of the strongly $rho$-contractive mapping.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

© 2020 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb